# SDR AALA202505153410

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO CONTROL TEMPERATURE IN FLIGHT DECK. TEMP CONTINUED TO,DROP TO 50 F. REQURING A RETURN TO LAX. MAINTENANCE EPLACED FLIGHT DECK TRIM AIR PRESSURE AND REGULATING SHUT OFF VALVE IAW AMM 21-62-01.
